# SDR DALA2018072604694

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 69,154 hours, 49,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME Y=1510 CANT BTW 5 AND 6 HRS POSITION AT AFT ACCESORY COMPARTMENT. CRACK ON FRAME Y=1510 CANT BTW 5 AND 6 HRS POSITION AT AFT ACCESORY COMPARTMENT WAS REPAIRED PER ERA 497316-14MA REV ORG.
